Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 93, NWS Atlanta, GA

May 11, 20195 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2019, 5:34 PM EDT for 5 counties in Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2019, 5:34 PM EDT (21:34 UTC)
Expired
May 11, 2019, 6:03 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarke County, GA, Madison County, GA, Oconee County, GA, Oglethorpe County, GA, Wilkes County, GA

The radar

The Greer radar (KGSP), 123 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 5:36 PM EDTHAIL 12 Wsw Smithonia, GAQUARTER SIZED HAIL WAS REPORTED IN THE BEAVER DAM LAKE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

103 
WUUS52 KFFC 112134
SVRFFC
GAC059-195-219-221-317-112215-
/O.NEW.KFFC.SV.W.0093.190511T2134Z-190511T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
534 PM EDT Sat May 11 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Oconee County in northeastern Georgia...
  Southeastern Clarke County in northeastern Georgia...
  Northwestern Wilkes County in east central Georgia...
  Oglethorpe County in northeastern Georgia...
  Southeastern Madison County in northeastern Georgia...

* Until 615 PM EDT.

* At 533 PM EDT, a severe thunderstorm was located over Watkinsville,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Watkinsville, Lexington, Comer, Winterville, Crawford,
  Arnoldsville, Carlton, Athens-Clarke County, Whitehall, Norman,
  Smithonia, Hutchings, Barnett Shoals, Dunlap, State Botanical
  Garden Of Ga, Watson Mill Bridge State Park, Vesta and Point Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3379 8340 3392 8346 3410 8303 3408 8301
      3408 8300 3405 8299 3403 8293 3402 8294
      3401 8293 3401 8291 3398 8286 3398 8285
      3399 8284 3397 8277 3392 8275
TIME...MOT...LOC 2133Z 248DEG 33KT 3387 8338 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
217 
WWUS52 KFFC 112203
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Sat May 11 2019

GAC059-195-219-221-317-112213-
/O.CAN.KFFC.SV.W.0093.000000T0000Z-190511T2215Z/
Oconee GA-Clarke GA-Wilkes GA-Oglethorpe GA-Madison GA-
603 PM EDT Sat May 11 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OCONEE...
SOUTHEASTERN CLARKE...NORTHWESTERN WILKES...OGLETHORPE AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3379 8340 3392 8346 3410 8303 3408 8301
      3408 8300 3405 8299 3403 8293 3402 8294
      3401 8293 3401 8291 3398 8286 3398 8285
      3399 8284 3397 8277 3392 8275
TIME...MOT...LOC 2202Z 248DEG 33KT 3397 8307 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:03 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, May 11, 3:03 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
303 PM EDT Sat May 11 2019

.SHORT TERM /Today through Monday/...

The CWA remains situated in the warm sector this afternoon as a warm
front extending from eastern Tennessee southwestward into southern
Louisiana continues to lift northward. Meanwhile, southwest flow
persists aloft with a series of disturbances continuing to enhance
convective activity. A remnant MCV pushing east-northeastward from
eastern Alabama into west-central Georgia this afternoon has
provided an impetus for shower and thunderstorm development in an
environment characterized by 1500-2500 J/kg of SBCAPE. While shear
remains relatively unimpressive, the slightly enhanced shear
associated with the MCV in combination with the aforementioned
SBCAPE will yield some strong to severe thunderstorms in central
Georgia with damaging wind gusts and hail this afternoon.
Additionally, PWs over 1.5" indicate ample moisture for locally
heavy rainfall.

The next shortwave currently sparking shra/tsra development to
the west in Mississippi will approach the area overnight into
Sunday morning providing a focus for additional rainfall. Prodded
by an upper low dropping into the Midwest, the cold front will
finally begin to make southeastward progress by Sunday. While
convection will likely be ongoing across portions of the area
Sunday morning, additional development is expected by late morning
into midday ahead of the approaching front. SPC maintains a
Slight Risk for areas along and southeast of the I-85 corridor
Sunday given forecast instability of 1000-2000 J/kg and more
favorable deep layer shear. Primary risks will be damaging wind
gusts, though large hail will also be possible. A brief tornado
can also not be ruled out. Thunderstorms will exit southeastward
from late Sunday afternoon into Sunday evening as the front pushes
across the area. Noticeably drier and cooler air will begin
filtering into the area from the north Sunday night into Monday
morning.

RW

.LONG TERM /Monday Night through Friday/...

Loaded in the latest guidance from the National Blend but overall,
very limited changes to pops as we enter into a relatively dry
period. We do have a secondary front approaching for Wed and Thu
with an increase in instability noted for Thu afternoon but only
isolated thunderstorms advertised at this time.

Deese

&&

.AVIATION...
18Z Update...
An active TAF period will be characterized by periods of shra and
tsra. Shra and tsra will initially continue to increase this
afternoon with the most likely time frame for tsra at ATL area
sites from around 18-22z. Overall shower coverage is expected to
diminish somewhat this evening with shra potential again
increasing by Sunday morning. Additional tsra coverage will again
increase by 14-16z Sunday. Patchy MVFR cigs this afternoon are
expected to continue to gradually increase to VFR in the 040-050
range before MVFR cigs become likely again by 06z Sunday. Winds
will remain SW 05-08kts before increasing to 10-13kts with gusts
to 15-18 kts after 15z Sunday.

//ATL Confidence...18Z Update...
Medium confidence on cigs as well as shra/tsra timing.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  76  60 /  70  70  80  60
Atlanta         80  67  76  60 /  60  60  80  50
Blairsville     72  62  70  53 /  70  80  80  50
Cartersville    78  65  76  57 /  70  70  80  40
Columbus        84  68  80  62 /  50  40  80  50
Gainesville     76  65  73  58 /  70  70  80  50
Macon           84  67  81  63 /  60  50  70  60
Rome            79  65  76  56 /  70  80  80  30
Peachtree City  81  66  77  59 /  60  60  80  50
Vidalia         88  69  85  68 /  60  60  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....Deese
AVIATION...RW
Hazardous weather outlook, May 11, 11:41 AM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1141 AM EDT Sat May 11 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1141 AM EDT Sat May 11 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected today into tonight across
north and central Georgia. A few storms could be strong to severe.
The primary hazards with the strongest storms will be damaging
winds, large hail, frequent lightning and heavy rainfall.

With moderate to heavy rain persisting across the northern tier,
there may be an emerging flash flood risk as well once the next
batch of storms develop later today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and thunderstorms can be expected Sunday into early
Monday. Some storms could be strong to severe Sunday. The primary
hazards with the strongest storms will be damaging winds, large
hail, frequent lightning, and heavy rain with localized flooding.
A few brief spin up tornadoes are also possible.

There will be a slight chance of thunderstorms late Wednesday
night into Thursday across north Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, May 11, 5:11 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     1 W FORT EARLY          31.85N  83.93W
05/11/2019                   CRISP              GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON LAKESHORE DRIVE.

&&

EVENT NUMBER FFC1900242

LREAVES
Special weather statement, May 11, 5:12 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Sat May 11 2019

GAZ061-073-074-084-085-112145-
Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-Johnson GA-
512 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON...BALDWIN...SOUTHWESTERN HANCOCK AND NORTHWESTERN JOHNSON
COUNTIES UNTIL 545 PM EDT...

At 512 PM EDT...a line of strong thunderstorms extended from Ivey to
near McIntyre to near Nicklesville...and moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Sandersville, Gordon, Tennille, Ivey, McIntyre,
Harrison, Toomsboro, Oconee, Deepstep, Midway-Hardwick, Beulah,
Coopers, Underwood, Allenwood, Linton, Pancras, Scottsboro, Hebron
and Hardwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3268 8305 3284 8317 3288 8340 3289 8340
      3293 8336 3294 8336 3318 8318 3311 8283
      3281 8272
TIME...MOT...LOC 2112Z 225DEG 38KT 3292 8330 3288 8313 3273 8305

WIND...50MPH
Local storm report, May 11, 5:13 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     1 ENE HUNTINGTON        32.01N  84.12W
05/11/2019                   SUMTER             GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN IN THE ROADWAY NEAR THE
            INTERSECTION OF HIGHWAY 280 AND BRICKYARD ROAD.

&&

EVENT NUMBER FFC1900243

LREAVES
Special weather statement, May 11, 5:15 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Sat May 11 2019

GAZ110>113-112145-
Toombs GA-Wheeler GA-Telfair GA-Montgomery GA-
515 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOMBS...WHEELER...
EASTERN TELFAIR AND MONTGOMERY COUNTIES UNTIL 545 PM EDT...

At 515 PM EDT...a line of strong thunderstorms extended from near
Cedar Grove to near Towns to Horse Creek...moving east at 45 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Alamo, Mount Vernon, Vidalia, Lumber City, Glenwood, Uvalda, Ailey,
Scotland, Higgston, Alston, Tarrytown, Towns, Horse Creek Wma, Spring
Hill, Landsburg, McNatt Falls, Kibbee, Jordan and Charlotteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3178 8290 3200 8285 3216 8290 3218 8287
      3219 8288 3220 8286 3230 8271 3229 8267
      3231 8264 3234 8250 3215 8240 3197 8244
      3196 8250 3195 8248 3195 8249 3196 8253
      3196 8257 3193 8259 3192 8268 3178 8286
TIME...MOT...LOC 2115Z 250DEG 40KT 3222 8286 3202 8279 3180 8284

WIND...50MPH
Local storm report, May 11, 5:16 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     1 S AMERICUS            32.06N  84.23W
05/11/2019                   SUMTER             GA   EMERGENCY MNGR

            TREES AND POWER LINES WERE REPORTED DOWN NEAR THE
            INTERSECTION OF HARROLD AVENUE AND WEST FURLOW STREET.

&&

EVENT NUMBER FFC1900244

LREAVES
Local storm report, May 11, 5:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     3 ENE MARION            32.68N  83.40W
05/11/2019                   TWIGGS             GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON BULLARD ROAD.

&&

EVENT NUMBER FFC1900245

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:27 PM EDTSpecial Weather StatementFFCCoweta, Heard48 min
May 10, 11:42 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard33 min
May 11, 12:08 AM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 11, 3:27 AM EDTSpecial Weather StatementFFCFloyd33 min
May 11, 4:16 AM EDTSpecial Weather StatementFFCGordon29 min
May 11, 5:24 AM EDTSpecial Weather StatementFFCDawson, Pickens36 min
May 11, 6:05 AM EDTSpecial Weather StatementFFCLumpkin25 min
May 11, 6:12 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, White48 min
May 11, 6:31 AM EDTSpecial Weather StatementFFCPickens44 min
May 11, 7:03 AM EDTSpecial Weather StatementFFCWhite42 min
May 11, 7:21 AM EDTSpecial Weather StatementFFCDawson, Pickens39 min
May 11, 10:28 AM EDTSpecial Weather StatementFFCTowns32 min
May 11, 10:40 AM EDTRiver Flood WarningFFCDade23 hr
May 11, 12:39 PM EDTSpecial Weather StatementFFCUnion36 min
May 11, 2:02 PM EDTSpecial Weather StatementFFCDooly28 min
May 11, 2:09 PM EDTSpecial Weather StatementFFCBaldwin36 min
May 11, 2:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
May 11, 2:23 PM EDTSpecial Weather StatementFFCPeach37 min
May 11, 2:32 PM EDTSpecial Weather StatementFFCTalbot28 min
May 11, 2:36 PM EDTSpecial Weather StatementFFCWebster24 min
May 11, 2:38 PM EDTSpecial Weather StatementFFCStewart37 min
May 11, 2:39 PM EDTSpecial Weather StatementFFCMacon36 min
May 11, 2:46 PM EDTSpecial Weather StatementFFCHancock29 min
May 11, 2:52 PM EDTSpecial Weather StatementFFCDooly23 min
May 11, 2:55 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Washington36 min
May 11, 2:58 PM EDTSpecial Weather StatementFFCUpson32 min
May 11, 2:59 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee31 min
May 11, 3:05 PM EDTSpecial Weather StatementFFCWebster25 min
May 11, 3:15 PM EDTSpecial Weather StatementFFCMacon30 min
May 11, 3:24 PM EDTSpecial Weather StatementFFCSumter36 min
May 11, 3:28 PM EDTSpecial Weather StatementFFCCrisp32 min
May 11, 3:30 PM EDTSpecial Weather StatementFFCGlascock30 min
May 11, 3:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter29 min
May 11, 3:32 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson28 min
May 11, 3:38 PM EDTSpecial Weather StatementFFCCrawford37 min
May 11, 3:42 PM EDTSevere Thunderstorm WarningFFCTwiggs33 min
May 11, 3:46 PM EDTSpecial Weather StatementFFCMacon29 min
May 11, 3:51 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon24 min
May 11, 3:57 PM EDTSpecial Weather StatementFFCJasper33 min
May 11, 4:00 PM EDTSpecial Weather StatementFFCPutnam30 min
May 11, 4:01 PM EDTSpecial Weather StatementFFCGlascock29 min
May 11, 4:05 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski25 min
May 11, 4:06 PM EDTSpecial Weather StatementFFCJefferson24 min
May 11, 4:12 PM EDTSpecial Weather StatementFFCWilcox33 min
May 11, 4:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
May 11, 4:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
May 11, 4:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs19 min
May 11, 4:29 PM EDTSpecial Weather StatementFFCGlascock31 min
May 11, 4:31 PM EDTSpecial Weather StatementFFCJasper, Putnam29 min
May 11, 4:33 PM EDTSpecial Weather StatementFFCBleckley, Dodge27 min
May 11, 4:42 PM EDTSpecial Weather StatementFFCBanks33 min
May 11, 4:44 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson31 min
May 11, 4:50 PM EDTSpecial Weather StatementFFCTelfair, Wheeler25 min
May 11, 4:58 PM EDTSpecial Weather StatementFFCPutnam32 min
May 11, 5:01 PM EDTSpecial Weather StatementFFCLaurens29 min
May 11, 5:08 PM EDTSpecial Weather StatementFFCClarke37 min
May 11, 5:12 PM EDTSpecial Weather StatementFFCBaldwin, Washington33 min
May 11, 5:15 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler30 min
May 11, 5:22 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen23 min
May 11, 5:29 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington31 min
May 11, 5:44 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen31 min
May 11, 5:48 PM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
May 11, 5:52 PM EDTSpecial Weather StatementFFCJefferson23 min
May 11, 5:59 PM EDTSpecial Weather StatementFFCEmanuel31 min
May 11, 6:05 PM EDTSpecial Weather StatementFFCMadison25 min
May 11, 6:16 PM EDTFlash Flood WarningFFCMadison, Oglethorpe104 min
May 11, 6:18 PM EDTSpecial Weather StatementFFCJefferson27 min
May 11, 6:41 PM EDTSpecial Weather StatementFFCJackson49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.